A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

My 9 month old son is taking a medicine called pse bpm liquid. He is having a hard time sleeping and when he starts to fall asleep he seems to jerk awake and crying. He has been cranky and whiny. He also feels clammy but is not running a fever. We were wondering what we should do for him.

PSE BPM Oral Liquid is a combination of an antihistamine (brompheniramine maleate), a cough suppressant (hydrocodone bitartrate), and a decongestant (pseudoephedrine hydrochloride). The drug has no antibiotic properties and is mainly used to alleviate the symptoms of a cold. PSE BPM has a number of side effects including sleep trouble, upset stomach, headache, loss of appetite, and constipation. The symptoms you are describing of difficulty sleeping and feeling clammy can either be attributed to the medication or the illness itself. If the symptoms persist or worsen, you should visit the pediatrician again for a re-evaluation.

The jerking when falling asleep is a common reaction of our neurons to sleep and is normal in adults. But it is worth mentioning to your pediatrician for his/her input as it may be a sign of an underlying condition.